# SDR 04FDEA00503

- Difficulty date: February 23, 2004
- Submitted: February 25, 2004
- Operation: Air carrier
- Aircraft: N586FE
- Make and model: Doug MD-11
- Aircraft serial: 48487
- Aircraft time: 43,248 hours, 8,912 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OUTBOARD FLAP INBOARD HINGE (WING SIDE), ACTUATOR ATTACHMENT OUTBOARD BORE FOUND CORRODED.  LT WING OUTBOARD FLAP INBOARD HINGE (WING SIDE), ACTUATOR   ATTACHMENT OUTBOARD BORE CORROSION REMOVED AND REPAIRED AS PER EA 1-5740-74323, WINGS - LT AND RT OUTBOARD FLAP INBOARD HINGE BRACKET ASSEMBLY CORROSION.
